# SDR TSAA0749010

- Difficulty date: January 27, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N738AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28499
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605641
- Part serial: 49570
- Condition: Unknown
- Location: Apu Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUND EVENT IN SNA, THE APU AUTO SHUTDOWN FOR HIGH OIL TEMPERATURE INDICATION AND FAULT CODE 49-91005.  MAINTENANCE PERFORMED FIM TASK 49-90-00-810-801, REMOVED AND REPLACED THE APU OIL COOLER PER AMM 49-91-41-000-801.  MAINTENANCE ALSO REMOVED AND REPLACED THE APU OIL TEMPERATURE CONTROL VALVE PER AMM 49-91-21-000-801.  NO DEFECTS NOTED ON GROUND RUN.  AIRCRAFT WAS RETURNED TO SERVICE.  A FLIGHT VERIFICATION WAS COMPLETED.
